My First Ocrevus Dose: So, I just finished... - My MSAA Community

My MSAA Community

5,885 members13,960 posts

My First Ocrevus Dose

Mginestrarassi
Mginestrarassi

So, I just finished my first Ocrevus dose 2 days ago.

The first one was a living hell, got some allergic reactions, felt like a truck ran over me, it was a mess... But it all got better on the 2nd one.

Today I'm at work and can't focus, plus I feel as if a truck ran over me multiple times... Anybody is going through something similar? looking forward to hearing from you.

8 Replies
oldestnewest

Mginstrassi, A very warm welcome to you to our mostest Awesome, supportive, encouraging, MSer Family on the web!👍😍 Now your family too, get a good cup'O Joe☕ & a comfy chair & join on in, here, you can rant, vent some steam & get the best knowledgable encouragement Ever! I'm so sorry you're going through that with this new RX Ocrevus. It may be a good idea to tell your Neuro. About all the effects your getting, this is a fairly new dmt & they should all know what's going on with the effects! I'm managing this M.onS.ter all Natural, & it seems to be helping alot. Keep in touch, & let us know how it goes please. Many Blessings to ya!---Jazmine🌹💜Rose

Thank you! apparently this is normal while I adapt... Although it's not the norm, it can happen among some people... (Me, of course!). Thanks a lot for your warm reply.

I get allergic reactions, mainly hives, to many meds. Knowing this, they give me both h1 and h2 antihistamines, by Iv prior to my ocrevus injections.

Having had allergies my whole life, I know that they make me extremely tired while I'm trying to fight something off. I bet you'll be feeling fine in a few days! Here's to hope with O!

Hi and welcome. Everyone seems to react differently but then again no person has ms the same. I hope your symptoms settle down, blessings Jimeka 🦋

It goes away around day 3, get some rest!

So sorry u r having this effect. Hopefully will improve soon. I had some itching and chest tightness during the 1st infusion, so the doubled the Benadryl for the 2nd and other than sleepier, it went fine.

greaterexp
greaterexpCommunityAmbassador

It seems that everyone using Ocrevus (and all of us with MS!) require a lot of patience. I hope you see improvements quickly and can tolerate the infusions well.

And welcome to our little family!

No such symptoms for me, It only made me sleepy and that was due to Benadryl. I hope that it all goes away for you as the long term effect, Ocrevus has been wonderful (for me).

You may also like...